Periodic solutions for nonconvex differential inclusions
In this paper we prove the existence of periodic solutions for differential inclusions with nonconvex-valued orientor field. Our proof is based on degree theoretic arguments.
A priori bound, Compact embedding, Compact homotopy, Continuous selector, Homotopy invariance, Leray-schauder degree, Lower seraicontinuous multifunction, Measurable multifunction
Hu, Shouchuan, Dimitrios A. Kandilakis, and Nikolaos S. Papageorgiou. "Periodic solutions for nonconvex differential inclusions." Proceedings of the American Mathematical Society 127, no. 1 (1999): 89-94.
Proceedings of the American Mathematical Society